# SDR HALA2016121300543

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 28,012 hours, 4,504 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 4373319000
- Part serial: 30554
- Condition: Erratic
- Location: Nr 1 Engine
- Part time: 28,012 hours, 4,504 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/O ROLL ENG NR 1 FUEL USED DIGITAL COUNTER "HUNDREDS" DOUBLE HORIZ AMBER LINE OUT. FUEL TOTAL COUNTER AMBER LINE OUT THROUGH "TENS".  FUEL FLOW TRANSMITTER (E1-4070KS) WITH HISTORY.  REPLACED FF XMITTER PER AMM 73-31-11, OPS OK.  METER, FUEL FLO OFF 43-7331-9-0001 30554 ON 43-7331-9-0001 30594.
